On diagonal equations over finite fields via walks in NEPS of graphs | ||
| dc.conicet.fuente | individual | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Córdoba. Centro de Investigación y Estudios de Matemática. Universidad Nacional de Córdoba. Centro de Investigación y Estudios de Matemática | |
| dc.conicet.organizacion | Universidad Nacional de Córdoba. Facultad de Matemática, Astronomía y Física | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.produccionid | 9615717 | |
| dc.contributor.author | Videla Guzman, Denis Eduardo | |
| dc.date.accessioned | 2022-10-12T17:30:40Z | |
| dc.date.available | 2022-10-12T17:30:40Z | |
| dc.date.issued | 2021-10 | |
| dc.date.updated | 2022-09-19T16:07:09Z | |
| dc.description.abstract | We obtain an explicit combinatorial formula for the number of solutions (x1, ..., xr) ∈ (Fpab )r to the diagonal equation xk 1+···+xk r = α over the finite field Fpab , with k = pab−1 b(pa−1) and b > 1, by using the number of r-walks in NEPS of complete graphs. | es |
| dc.description.fil | Fil: Videla Guzman, Denis Eduardo. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Córdoba. Centro de Investigación y Estudios de Matemática. Universidad Nacional de Córdoba. Centro de Investigación y Estudios de Matemática; Argentina. Universidad Nacional de Córdoba. Facultad de Matemática, Astronomía y Física; Argentina | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Videla Guzman, Denis Eduardo; On diagonal equations over finite fields via walks in NEPS of graphs; Academic Press Inc Elsevier Science; Finite Fields and Their Applications; 75; 101882; 10-2021; 1-10 | es |
| dc.identifier.eissn | 1090-2465 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 1071-5797 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/172740 | |
| dc.journal.ciudad | Amsterdam | es |
| dc.journal.number | 101882 | es |
| dc.journal.pagination | 1-10 | es |
| dc.journal.pais | Países Bajos | es |
| dc.journal.title | Finite Fields and Their Applications | es |
| dc.journal.volume | 75 | es |
| dc.language.iso | eng | es |
| dc.publisher | Academic Press Inc Elsevier Science | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://www.sciencedirect.com/science/article/pii/S1071579721000769 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/https://doi.org/10.1016/j.ffa.2021.101882 | |
| dc.rights | info:eu-repo/semantics/restrictedAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-nd/2.5/ar/ | * |
| dc.subject | DIAGONAL EQUATIONS | es |
| dc.subject | FINITE FIELDS | es |
| dc.subject | HAMMING GRAPHS | es |
| dc.subject | NEPS | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | On diagonal equations over finite fields via walks in NEPS of graphs | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.d0f3d690-9cdd-49d5-9422-e756cf4dd14d_B.pdf
- Tamaño:
- 300.57 KB
- Formato:
- Adobe Portable Document Format